Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ

Little Remedies Infant Fever & Pain Reliever |

Little Remedies Infant Fever & Pain Reliever safely and effectively reduces fever and relieves minor aches and pains. Our product contains no artificial sweeteners, flavors, or dyes and is gluten-, paraben-, and alcohol-free. Little Remedies Infant Fever & Pain Reliever uses our AccuSafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. As a parent, it’s the little things that matter. Your baby’s little giggles, little steps, and little sniffles. Being there with a little hug and a little song. Loving touches and attention to detail go into everything you do. Little things matter to us too. Little Remedies designs safe and reliable solutions just for babies. We pay attention to little details, like ensuring our products are free from parabens, artificial flavors, and dyes. To help your baby stay happy and healthy, we make sure they have everything they need. And nothing they don't.

  • Brand: Little Remedies
  • ASIN: B005LOO2I6
  • UPC: 756184101766

Infants' Tylenol Acetaminophen Liquid Medicine, Grape, 2 fl. oz

Infants' Tylenol Acetaminophen Liquid Medicine, Grape, 2 fl.

Infants' Tylenol Oral Suspension provides temporary relief from your child's minor aches and pains due to the common cold, flu, sore throat, headache, toothache. The formula of this liquid medicine also temporarily reduces fever and starts working in as little as 15 minutes. Each 5 milliliter dose contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Infants' Tylenol is the #1 pediatrician-recommended brand for teething pain and is gentle on little tummies with a kid-friendly grape flavor. It includes a SimpleMeasure syringe with dosing for children 2 to 3 years of age. For dosing information for children 2 years and under, ask your healthcare professional. Help provide relief for your baby with Tylenol, the #1 pediatrician-recommended brand of pain reliever and fever reducer.

  • Brand: Tylenol
  • ASIN: B00MK2D954
  • UPC: 300450122605

Children's Tylenol Chewables, Acetaminophen for Pain & Fever Relief, Bubble Gum, 24 ct

Children's Tylenol Chewables, Acetaminophen for Pain & Fever

Intended for kids ages 2 to 11 years, Children's Tylenol Chewables provide temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. Each kids' chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen to temporarily reduce fever and help relieve minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This children's cold & flu symptom medicine also comes in a kid-friendly bubble gum flavor and is both ibuprofen-free and aspirin-free, and is gentle on the tummy. From the #1 pediatrician recommended brand for pain & fever relief, Tylenol has been used by parents decade after decade.

  • Brand: Tylenol
  • ASIN: B01M1JVMOQ
  • UPC: 300450519245

Hyland's 4 Kids Cold and Cough Day and Night Value Pack, Natural Common Cold Symptom Relief, 8 Ounce

Hyland's 4 Kids Cold and Cough Day and

4 Kids Cold N'Cough Day & Night Value Pack 8 oz LiquidDaytimeUses Temporarily relieves the symptoms of the common cold including nasal and chest congestion, runny nose, sore throat, sneezing, and cough.NighttimeUses Temporarily relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion, and sore throat with accompanying sleeplessness.Hylands 4 Kids Coldn Cough provides natural relief of common cold symptoms in children.Safe, effective formula for childrenMulti-Vitamin symptom relief without sleepy or stimulated side EffectsAll natural active IngredientsContains no Asprin,Acetaminophen,Ibuprofen,Naproxen,Pseudoephedrine or DextromethorphanSugar -free, Dye- FreeNo artificial flavorsSuggested Use As a dietary supplement DAYTIME Directions Measure only with the dosing cup provided. Do not use dosing cup with other products. On dosing cup, tsp teaspoon. Children 2 years to under 6 years 5 mL or 1 teaspoon up to 6 times per day (every 4 hours) Children 6 years to under 12 years 10 mL or 2 teaspoons up to 6 times per day (every 4 hours) Adults and children 12 years and over 15 mL or 3 teaspoons up to 6 times per day (every 4 hours) NIGHTTIME Directions Measure only with the dosing cup provided - Or as directed by your healthcare profession...

  • Color: Multicolor
  • Brand: Hyland's Homeopathic
  • ASIN: B00L3LAK7S
  • UPC: 354973317710

Children's Tylenol Cold + Cough + Runny Nose & Fever Medicine with Acetaminophen, Grape, 4 fl. oz

Children's Tylenol Cold + Cough + Runny Nose

Intended for kids 6 to 11 years of age, Children's Tylenol Cold + Cough + Runny Nose Oral Suspension provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, sore throat, runny nose, sneezing, and cough. The formula of this liquid cold medicine also temporarily reduces fever and starts working fast. Each 5-milliliter dose of this children's medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen, 1 milligram of the antihistamine chlorpheniramine maleate, and 5 milligrams of the cough suppressant dextromethorphan HBr. This kids' cold, runny nose, and cough syrup also comes in a kid-friendly grape flavor and is ibuprofen-free, alcohol-free, and aspirin-free, so it's gentle on the tummy. From the #1 pediatrician recommended brand for pain & fever relief, Tylenol has been used by parents decade after decade.

  • Brand: Tylenol
  • ASIN: B07587J892
  • UPC: 300450161048

Cold, Cough, and Flu Maximum Strength - Mucinex Fast-Max Day/Night - 30 caplets - Fast relief for congestion, fever, aches, and sore throat

Cold, Cough, and Flu Maximum Strength - Mucinex

Maximum strength Mucinex fast-max. Day time severe cold with acetaminophen (pain reliever/fever reducer), dextromethorphan (HBR cough suppressant), guaifenesin (expectorant), phenylephrine HCL (nasal decongestant). Relieves headache and fever, controls cough, relieves nasal and chest congestion, thins and loosens mucus. Plus night time cold and flu with acetaminophen (pain reliever/fever reducer), dextromethorphan (HBR cough suppressant), guaifenesin (expectorant), phenylephrine HCL (nasal decongestant). Relieves headache and fever, controls cough, relieves nasal and chest congestion, thins and loosens mucus.

  • Color: Sss
  • Brand: Mucinex
  • ASIN: B00EFRVDQ4
  • UPC: 363824551302

Alka-Seltzer Plus Severe Cough, Mucus and Congestion Liquid Gels, 20 Count

Alka-Seltzer Plus Severe Cough, Mucus and Congestion Liquid

Alka-Seltzer Plus severe cough, mucus and congestion liquid gel.

  • Brand: ALKA-SELTZER PLUS
  • ASIN: B00JA4TNB4
  • UPC: 016500559535

Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl, 24 ct

Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with

Tylenol Sinus + Headache Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever acetaminophen and 5 mg of the nasal decongestant phenylephrine HCl. When taken as directed, this sinus medicine can help decongest sinus openings and passages, promote sinus drainage, help clear nasal passages, and temporarily reduce fever. From the #1 doctor-recommended pain relief brand, the non-drowsy formula can be taken during the day and is suitable for adults and children 12 years and over.

  • Color: Original
  • Brand: Tylenol
  • ASIN: B00DZG46T2
  • UPC: 300450275257

GoodSense Nighttime Cold and Flu Relief, Cherry Flavor, Cold and Flu Liquid

GoodSense Nighttime Cold and Flu Relief, Cherry Flavor,

Compare to Vicks NyQuil active ingredients. NightTime Cold/Flu Relief, cherry flavor liquid, relieves major cold & flu symptoms so you can rest. This product contains Acetaminophen (Pain Reliever/Fever Reducer) 650 mg, Dextromethorphan HBr (Cough Suppressant) 30 mg and Doxylamine Succinate (Antihistamine) 12.5 mg. This product relieves: aches & fever, runny nose, sneezing, cough. NightTime Cold/Flu Relief is gluten free.

  • Brand: Good Sense
  • ASIN: B00D2PHNWI
  • UPC: 301130459400

ValuMeds Non-Drowsy Cold & Flu (48 Softgels) Multi-Symptom Relief for Congestion, Headache, Sore Throat, Aches and Pains, Fever | Acetaminophen

ValuMeds Non-Drowsy Cold & Flu (48 Softgels) Multi-Symptom

Stay alert, focused, and ready for the day with a non-drowsy cold and flu medicine made to help you keep going strong. You live a busy life and you've got a lot to balance, which means you can't slow down with you're fighting the cold and flu. That's why we created ValuMeds Non-Drowsy Cold & Flu, a powerful multi-symptom formula that helps provide proper relief from aches, pains, and everything else that can get you down. This non-drowsy daytime formula is designed to help keep your mind clear and focused while still giving you the complete support you need to stave off headaches, a sore throat, joint and muscle aches, a running nose, and all the little things that keep you from feeling great. Product Details: Daytime Cold and Flu Formula (Non-Drowsy) Contains Acetaminophen Helps Stay Focused and Alert Volume: 48 Softgels Ages: 12+ (Adhere to Dosage Suggestions) Phenylpropanolamine Free Click 'Add to Cart' above to get our daytime softgels to help relieve cold and flu symptoms without causing drowsiness.

  • Brand: ValuMeds
  • ASIN: B077CRXQDY
  • UPC: 040232605819

Children's Dimetapp Multi-Symptom Cold & Flu (4 fl. oz., Red Grape Flavor), Decongestant, Pain Reliever & Antihistamine/Cough Suppressant, Alcohol-Free, Ages 6+

Children's Dimetapp Multi-Symptom Cold & Flu (4 fl.

As the #1 pharmacist recommended brand for children’s cough and cold combinations, moms trust Dimetapp. Children’s Dimetapp Multi-Symptom Cold & Flu liquid medicine tackles your child’s bothersome and painful cold and flu symptoms. Dimetapp Cold & Flu is formulated for kids with three cold-fighting ingredients: a nasal decongestant (Phenylephrine HCI), a pain reliever/fever reducer (Acetaminophen) and an antihistamine/cough suppressant (Diphenhydramine HCI). The nasal decongestant works to temporarily to clear a stuffy nose to restore freer breathing through the nose. Acetaminophen helps reduce fever that can accompany the flu, as well as minor aches and pains like headache and sore throat. The antihistamine is tough on cough and upper respiratory symptoms like sneezing, runny nose, itchy, watery eyes and itching of the nose or throat. Dimetapp Children’s Multi-Symptom Cold & Flu is alcohol-free, has a great red grape flavor and also comes in a dye-free formula. Dimetapp is suitable for children age six years and older. A dosage cup is provided in this packaging ¬– review all labeled directions and warnings prior to administering to children.

  • Brand: Dimetapp
  • ASIN: B0795WG4L7
  • UPC: 300312249044

250 Multi-Symptom Cold Relief Tablets with Acetaminophen, Nasal Decongestant

250 Multi-Symptom Cold Relief Tablets with Acetaminophen, Nasal

You shouldn't have to put up with the common cold. Instead, turn to Medi-First for help. Our decongestant tablets are designed to treat and relieve issues related to the Common cold, Hay fever, and upper respiratory allergies. They're great for clearing up sinus congestion and pressure as well as relieving sore muscles. These pills are effective thanks to their powerful ingredients: 325 mg of Acetaminophen, 200 mg of Guaifenesin, 15 mg of Dextromethorphan HBR, and 5 mg of Phenylephrine HCl. Acetaminophen is known as a pain Reliever and fever reducer. It can relieve headaches and muscle aches. Guaifenesin is often used to treat coughs and chest congestion. Dextromethorphan (HBR) is typically used to temporarily relieve coughing. Phenylephrine hydrochloride (HCI) is a strong decongestant that’s great for treating symptoms of the common cold, flu, allergies, and other respiratory issues. These special components work together to alleviate your symptoms, giving you the relief you need. These pills are coated in a thin film that makes them easy to swallow. They come in a small, compact size that also aids in swallowing. Take them with a glass of water to help them go down. With your purchase, you’ll receive 1 box of our sinus decongestant tablets. Each box has 125 individually wra...

  • Color: White
  • Brand: Mediqeu/Medi-First
  • ASIN: B001B5P13E
  • UPC: 347682822484

XL-3 Xtra Cold and Cough Medicine | Non-Drowsy Fast Acting Strong Cough and Cold Symptom Relief of Cough, Fever, Nasal Congestion, Sneezing, Aches and Pains; 12 Capsules

XL-3 Xtra Cold and Cough Medicine | Non-Drowsy

XL-3 Xtra Cold and Cough Medicine is one of the best Cold and Flu Medicines for Non-Drowsy Fast Acting Relief from Flu and Cold Symptoms like Fever, Nasal Congestion, Runny Nose, Sneezing, Sinus Infection, Aches, and Pains. This package includes 12-Capsules of 250mg of Acetaminophen, 2mg of Chlorpheniramine Maleate, 10mg Dextromethorphan Hydrobromide, and 5mg Phenylephrine Hydrochloride for Fast Acting and Strong Relief of annoying Cough and Cold Symptoms. - Cough and Cold - Fever - Aches and Pains - Nasal Congestion - Runny Nose These Cough and Cold Medicine capsules by XL-3 is Xtra help to provide relief as reduce fever and provide temporary pain relief. Can be compared to active Ingredients in Advil or Tylenol for Fast Acting Temporary Relief Cold and Flu Symptoms. Whether you have a headache, muscle aches, backaches, or other Aches or Pains brought on by the Flu or the Common Cold nothing is stronger and more valued medicine than XL-3 Xtra Cold and Cough Medicine.Please use as directed and consult with a physician for any questions towards this product and its ability to provide relief of any symptoms associated with the common cold, sinus infection, or Cough and Cold Relief.

  • Brand: XL-3
  • ASIN: B005F5KFWI
  • UPC: 645981000252

Advil Pain Reliever / Fever Reducer Coated Tablet, 300 Count, Ibuprofen 200mg, Pain Relief For Headaches, Back Pain, Muscle Pain, and Toothaches

Advil Pain Reliever / Fever Reducer Coated Tablet,

Advil (300 Count) Pain Reliever/Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

  • Color: 1
  • Brand: Advil
  • ASIN: B004ZCT1M2
  • UPC: 885438035530

Basic Care Daytime & Nighttime Severe Cold & Flu, 48 Count

Basic Care Daytime & Nighttime Severe Cold &

Compare to Vicks NyQuil Severe Cold & Flu Caplets and Vicks DayQuil Severe Cold & Flu Caplets active ingredients. Daytime Severe Cold & Flu is used for non-drowsy daytime relief of headache, fever, sore throat, minor aches & pains, nasal/sinus congestion & sinus pressure, cough, chest congestion. Nighttime Severe Cold & Flu relieves headache, fever, sore throat, minor aches & pains, nasal/sinus congestion & sinus pressure, sneezing, runny nose, cough.

  • Brand: Basic Care
  • ASIN: B07JLJ6BMB
  • UPC: 370030145270

Basic Care Ibuprofen Tablets, 500 Count

Basic Care Ibuprofen Tablets, 500

Compare to Advil® active ingredient. Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, pain reliever/fever reducer and a nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps. This product is gluten free.

  • Brand: Basic Care
  • ASIN: B074F297T8
  • UPC: 370030114184

Basic Care Extra Strength Acetaminophen Caplets, 500 Count

Basic Care Extra Strength Acetaminophen Caplets, 500

Basic Care Extra Strength Acetaminophen, 500 caplets, 500 mg each. Uses: temporarily relieves minor aches and pains due to: the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrual and menstrual cramps; temporarily reduces fever.

  • Brand: Basic Care
  • ASIN: B074F2TF79
  • UPC: 370030114030

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

Sudafed PE Sinus Pressure + Pain Relief Maximum

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine HCl, a nasal decongestant. This sinus pressure & pain medicine temporarily relieves nasal congestion and sinus symptoms associated with hay fever, upper respiratory allergies, and the common cold, such as sinus pressure, headaches, and minor aches and pains. It helps promote sinus drainage and temporarily reduces fever and relieves headache, as well as other minor body aches and pains. The maximum strength decongestant tablets can be used by adults and children 12 years and older for powerful sinus pressure, congestion and pain relief.

  • Color: 1
  • Brand: Sudafed
  • ASIN: B009ITQYYA
  • UPC: 885781224421

Children's Tylenol Oral Suspension Medicine with Acetaminophen, Cherry, 4 fl. oz

Children's Tylenol Oral Suspension Medicine with Acetaminophen, Cherry,

Intended for kids ages 2 to 11 years, Children's Tylenol Oral Suspension Medicine provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. Each 5 milliliter dose of this kids' liquid medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen to temporarily reduce fever and help relieve minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This children's cold & flu symptom medicine also comes in a kid-friendly cherry flavor and is ibuprofen-, aspirin- and alcohol- free, and is gentle on the tummy. From the #1 pediatrician recommended brand for pain & fever relief, Tylenol has been used by parents decade after decade.

  • Color: ..
  • Brand: Tylenol
  • ASIN: B0055348DM
  • UPC: 300450123046

Medique Products 81913 Medi-First Sinus And Pain Pressure, 500 Tablets, 250 X 2

Medique Products 81913 Medi-First Sinus And Pain Pressure,

Relieves sinus pressure associated with allergies, headaches and colds. Each tablet contains: Acetaminophen 500mg; Phenylephrine HCl 5mg.

  • Brand: Medique
  • ASIN: B001B5K3AK
  • UPC: 347682819132

Vicks DayQuil Cold & Flu Multi-Symptom Relief, 48 LiquiCaps - #1 Pharmacist Recommended -Non-Drowsy, Daytime Sore Throat, Fever, and Congestion Relief

Vicks DayQuil Cold & Flu Multi-Symptom Relief, 48

Get non-drowsy, multi-symptom cold & flu relief with DayQuil Cold & Flu LiquiCaps. DayQuil temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever, helping you get your power back so you can enjoy the day. DayQuil Cold & Flu is the #1 Pharmacist Recommended over-the-counter cold & cough medicine. Contains acetaminophen.

  • Brand: Vicks
  • ASIN: B005ZQP478
  • UPC: 323900014442

Alka-Seltzer Plus Cold Medicine, Orange Zest Effervescent Tablets with Pain Reliever/Fever Reducer, Orange Zest, 20 Count

Alka-Seltzer Plus Cold Medicine, Orange Zest Effervescent Tablets

In 1968 we created an effervescent cold medicine that delivers symptom relief quickly. Alka-Seltzer Plus Orange Zest Effervescent Tablets provide the same effective relief with a zesty orange flavor, so it's still the one you turn to when you want fast relief from your worst cold symptoms: Nasal Congestion Sneezing Runny Nose Sore Throat Fever Headache & Body Ache Sinus Pressure

  • Color: N/a
  • Brand: ALKA-SELTZER PLUS
  • ASIN: B01EX2I8TK
  • UPC: 016500564980

Aleve Caplets, Naproxen Sodium 220 mg (NSAID), Pain Reliever/Fever Reducer, #1 Orthopedic Surgeon Recommended, 270 Count

Aleve Caplets, Naproxen Sodium 220 mg (NSAID), Pain

When you're tired of taking and retaking pills every few hours to deal with long-lasting aches and pains, Aleve can help. Just 1 caplet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more caplets. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever.

  • Brand: Aleve
  • ASIN: B008Q5LXIE
  • UPC: 688625399152

Vicks DayQuil & NyQuil Cough, Cold & Flu Relief Combo, 72 LiquiCaps (48 DayQuil, 24 NyQuil) - Relieves Sore Throat, Fever, and Congestion

Vicks DayQuil & NyQuil Cough, Cold & Flu

Get powerful cold & flu symptom relief, day or night. Power through your day with the non-drowsy, multi-symptom relief of Vicks DayQuil LiquiCaps. Try NyQuil Cold & Flu Nighttime Relief LiquiCaps to relieve your cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose, and sneezing, so you can get the sleep you need. DayQuil/NyQuil LiquiCaps is the #1 Pharmacist Recommended over-the-counter cold & cough medicine. Contains acetaminophen.

  • Brand: Vicks
  • ASIN: B00796NI1Q
  • UPC: 323900014534

Vicks NyQuil and DayQuil SEVERE Cough, Cold & Flu Relief Liquid, 2x12 Fl Oz Combo, Relieves Sore Throat, Fever, and Congestion, Day or Night

Vicks NyQuil and DayQuil SEVERE Cough, Cold &

Get powerful, multi-symptom cold & flu relief with DayQuil/NyQuil SEVERE Liquid. Delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. NyQuil SEVERE helps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can get the rest you need. DayQuil SEVERE offers non-drowsy cold & flu symptom relief, so you can power through the day. Contains acetaminophen.

  • Brand: Vicks
  • ASIN: B00EQA34W6
  • UPC: 323900017788

Johnson & Johnson All-Purpose Portable Compact Emergency First Aid Kit for Travel Home & Car, 140 pc

Johnson & Johnson All-Purpose Portable Compact Emergency First

Care for minor cuts, scrapes and burns with the Johnson & Johnson All Purpose Compact First Aid Kit. This portable emergency kit contains 140 essential first aid supplies, including cleansing wipes, gauze pads, assorted bandages, rolled gauze, antibiotic cream, itch stopping cream, acetaminophen caplets, an instant cold pack, and more. This first aid kit contains products from leading, doctor-recommended brands, including Band-Aid Brand Adhesive Bandages, Neosporin, Tylenol and Bengay. It includes two pairs of gloves, a first aid guide and a durable, plastic box to keep items accessible and organized. This #1 selling branded first aid kit* is for use anywhere – at home, in the car and on-the-go – and offers a great value by saving you over $8 vs. average retail price.*Claim based on Nielsen, for the 52WK period ending 06/09/18 total US.  2018, The Nielsen Company.

  • Color: Original Version
  • Brand: Band-Aid
  • ASIN: B01M09COIF
  • UPC: 381371172108

Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Cough & Cold Tablets, 16 Count

Coricidin HBP, Decongestant-Free Cold Symptom Relief for People

"According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cough & Cold tablets provide powerful relief from cough, runny nose and sneezing. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales. "

  • Brand: Coricidin Hbp
  • ASIN: B019DL5KCO
  • UPC: 041100811387

Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 ct.

Tylenol Cold + Flu Severe Day & Night

Tylenol Cold + Flu Severe Day/Night Caplets provide temporary relief of cold and flu symptoms. The Daytime caplets are formulated to loosen phlegm and temporarily relieve symptoms such as headache, sore throat, nasal congestion and cough. The Nighttime caplets help relieve runny nose and sneezing along with other symptoms such as headache, cough, sore throat, nasal congestion, sinus congestion and pressure. Both formulas also temporarily reduce fever, for relief any time of the day. This convenient combo pack contains 24 caplets with 16 Daytime caplets and 8 Nighttime caplets. Each caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant. The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive, while the Nighttime caplets contain chlorpheniramine maleate 2 mg, an antihistamine.

  • Brand: Tylenol
  • ASIN: B01HI7WQRW
  • UPC: 300450550248

Children's Motrin Oral Suspension Dye-Free Berry, Ibuprofen, Fever Reducer, 4 Oz

Children's Motrin Oral Suspension Dye-Free Berry, Ibuprofen, Fever

Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoon, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.

  • Color: Free Berry
  • Brand: Motrin
  • ASIN: B00B4PB0RC
  • UPC: 300450184047

Tylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 Mg, 100 Ct.

Tylenol Extra Strength Caplets, Fever Reducer and Pain

Tylenol Extra Strength temporarily reduce fevers and relieves minor pain, due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an exceptional safety profile.

  • Brand: Tylenol
  • ASIN: B01J24FMIE
  • UPC: 300450449092

Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 225 ct

Tylenol Extra Strength Rapid Release Gels with Acetaminophen,

Tylenol Rapid Release Gels work at the speed of life to temporarily relieve minor aches and pains and reduce fever. Each gelcap features unique laser-drilled holes that work to release medicine fast and contains 500 mg of acetaminophen for effective, extra strength pain relief. Tylenol Rapid Release Gels can be used to help treat minor aches and pains related to headache, backache, minor arthritis pain, toothaches, pain due to the common cold, premenstrual and menstrual cramps. From the #1 doctor recommended brand of pain reliever, this extra strength pain reliever is suitable for adults and children 12 years of age and older.

  • Brand: Tylenol
  • ASIN: B01HI7WP28
  • UPC: 300450488305

Little Remedies New Baby Essentials Kit | Perfect for Baby Shower Gift

Little Remedies New Baby Essentials Kit | Perfect

Most new parents don't think about their baby getting sick until it happens. Little Remedies has created the New Baby Essentials Kit that has everything you need to safely and effectively relieve your baby's most common symptoms, from runny noses and fevers to upset tummies. Little Remedies products do not contain any artificial dyes or artificial flavors and are paraben-free. This item is a great gift for any new parent. Having these gentle, effective remedies on hand for when baby isn't well will give new parents peace of mind. As a parent, it’s the little things that matter. Your baby’s little giggles, little steps, and little sniffles. Being there with a little hug and a little song. Loving touches and attention to detail go into everything you do. Little things matter to us too. Little Remedies designs safe and reliable solutions just for babies. We pay attention to little details, like ensuring our products are free from parabens, artificial flavors, and dyes. To help your baby stay happy and healthy, we make sure they have everything they need. And nothing they don't.

  • Brand: Little Remedies
  • ASIN: B075G6XMSF
  • UPC: 756184000076

Sudafed PE Pressure + Pain + Mucus Relief for Sinus Pressure and Nasal Congestion, 24 ct

Sudafed PE Pressure + Pain + Mucus Relief

Sudafed PE Pressure + Pain + Mucus Relief Caplets relieves sinus pain, pressure, and congestion. Each non-drowsy caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 200 mg of guaifenesin, an expectorant. Sudafed PE Pressure + Pain + Mucus Caplets temporarily relieve symptoms associated with hay fever, respiratory allergies, and the common cold, such as sinus pressure, headaches, nasal and chest congestion, excess mucus, and minor aches and pains. Sinus & congestion relief medicine also helps loosen mucus to rid bronchial passageways and make coughs more productive.

  • Brand: Sudafed
  • ASIN: B00E4WSN86
  • UPC: 300450580252

Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 Oz

Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye

Help your little one feel better with Infants' Motrin Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is free of dyes and alcohol and is for use in infants 6-23 months.

  • Brand: Motrin
  • ASIN: B00HQRD2NW
  • UPC: 300450198020

Excedrin Tension Headache Aspirin-Free Caplets for Head, Neck, and Shoulder Pain Relief, 100 count

Excedrin Tension Headache Aspirin-Free Caplets for Head, Neck,

Excedrin Tension Headache medicine provides temporary aspirin-free relief for head, neck and shoulder pain associated with tension and stress. Excedrin Tension Headache relief caplets contain a 2-ingredient formula that combines a pain reliever plus an amplifier. The tension headache is the most common type of headache for adults (https://www.webmd.com/migraines-headaches/tension-headaches#1.). They can last from 30 minutes to a few days, which is why Excedrin Tension Headache is a necessary medicine that provides tension headache relief quickly. For different types of headaches, there’s an Excedrin product right for you. Excedrin comes in a combination of strengths and forms, including Extra Strength and Migraine, which are available in geltabs and caplets, and Tension Headache and PM Headache, that are available in caplets. Plus, every Excedrin pain relief product goes to work fast, so you can get back to your day without the worry of headache pain. Try Excedrin headache medicine today.Usage- Do not use more than directed Adults and children 12 years and over: Take 2 caplets every 6 hours; not more than 6 caplets in 24 hours

  • Brand: Excedrin
  • ASIN: B002DWA2NI
  • UPC: 300672045911

Baby Fever

Baby

  • ASIN: B005HF1FU2

BC Powder | Fast Pain Relief | Aspirin (NSAID) & Caffeine | 50 Count

BC Powder | Fast Pain Relief | Aspirin

Turn pain into a distant memory with BC Powder Original Pain Relief Formula. Back in 1906, BC Powder was created to bring you that speedy headache relief you trust and have passed on ever since. BC's powerful combination of ingredients relieves your tough pain fast. Pour BC powder into a glass of water or place it right on your tongue. Any way you take it, BC stops pain fast. Whether you choose Original Formula, Arthritis Formula, great tasting Cherry, Sinus Pain & Congestion or Daytime Cough & Cold, trust BC to take care of your pain fast. BC is the official pain reliever of Southern League Minor League Baseball.

  • Color: N/a
  • Brand: BC
  • ASIN: B00ANL4WKK
  • UPC: 042037103736

Delsym Maximum Strength Cough + Cold Night Time Liquid, Mixed Berry- Cough Medicine With Acetaminophen, Diphenhydramine & Phenylephrine To Relieve Sore Throat, Headache, Bodyache & Fever, 6 oz

Delsym Maximum Strength Cough + Cold Night Time

Delsym cough plus cold night time relief. Acetaminophen (pain reliever / fever reducer), dextromethorphan HBR (cough suppressant), guaifenesin (expectorant), phenylephrine HCL (nasal decongestant).

  • Color: Multi
  • Brand: Delsym
  • ASIN: B00EFRU23Y
  • UPC: 885905073874

Vicks NyQuil SEVERE Cough Cold and Flu Nighttime Relief Berry Flavor Liquid Twin Pack, 2x12 Fl Oz - Relieves Nighttime Sore Throat, Fever, Congestion

Vicks NyQuil SEVERE Cough Cold and Flu Nighttime

Vicks NyQuil Severe Cold & Flu Nighttime Relief Liquid delivers maximum symptom fighting ingredients to relieve your worst cold symptoms, among OTR cold & flu medicines. NyQuil SEVERE helps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can get the rest you need. Contains acetaminophen.

  • Color: Original Version
  • Brand: Vicks
  • ASIN: B00EQA35XE
  • UPC: 323900038165

Tylenol Extra Strength Caplets with Acetaminophen, Pain Reliever & Fever Reducer, 2-caplet of 50 ct

Tylenol Extra Strength Caplets with Acetaminophen, Pain Reliever

Tylenol Extra Strength caplets help reduce fever and provide temporary relief of minor aches and pains. From the #1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an excellent safety profile and can be used by adults and children 12 years and older.

  • Color: Red Box
  • Brand: Tylenol
  • ASIN: B0027689XU
  • UPC: 300450449108
Similar Acetaminophen Cold Medicine Shopping Results